# SDR AALA202310058419

- Difficulty date: September 17, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 35,619 hours, 15,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL LOCATED FROM BS 727A TO BS 727D, S25R. REPLACED TRANSITION PANEL PER SRM 51-40-02 AND AARD 51-00-05.
